MathSciNet Relay Station
MathSciNet bibliographic data
MR439813 (55 #12695) 12A65
Turner, Stuart On Hilbert class fields in characteristic $p>0$ and their $L$-functions. Proc. Amer. Math. Soc. 64 (1977), no. 1, 39–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement